# SDR HNAA2025040300195

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 53,830 hours, 51,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Zone 200
- Part time: 53,835 hours, 51,716 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT SWITCH ON OVERHEAD PANEL        R+R EMG LIGHT PANEL ASSY IRW EMB 145 AMM 20-13-10. OPS CHECK SAT IRW EMB 145 AMM 33-50-00
